RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2016, Volume 21, Issue 2, Pages 309–324 (Mi adm570)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

Automorphisms of the endomorphism semigroup of a free commutative $g$-dimonoid

Yurii V. Zhuchok

Kyiv National Taras Shevchenko University, Faculty of Mechanics and Mathematics, 64, Volodymyrska Street, Kyiv, Ukraine, 01601

Abstract: We determine all isomorphisms between the endomorphism semigroups of free commutative $g$-dimonoids and prove that all automorphisms of the endomorphism semigroup of a free commutative $g$-dimonoid are quasi-inner.

Keywords: $g$-dimonoid, free commutative $g$-dimonoid, endomorphism semigroup, automorphism group.

Full text: PDF file (362 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 08A35, 08B20, 17A30
Received: 12.04.2016
Revised: 30.05.2016
Language:

Citation: Yurii V. Zhuchok, “Automorphisms of the endomorphism semigroup of a free commutative $g$-dimonoid”, Algebra Discrete Math., 21:2 (2016), 309–324

Citation in format AMSBIB
\Bibitem{Zhu16}
\by Yurii~V.~Zhuchok
\paper Automorphisms of the endomorphism semigroup of a free commutative $g$-dimonoid
\jour Algebra Discrete Math.
\yr 2016
\vol 21
\issue 2
\pages 309--324
\mathnet{http://mi.mathnet.ru/adm570}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3537453}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382847700011}


Linking options:
  • http://mi.mathnet.ru/eng/adm570
  • http://mi.mathnet.ru/eng/adm/v21/i2/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Zhuchok, “Automorphisms of the endomorphism semigroup of a free abelian diband”, Algebra Discret. Math., 25:2 (2018), 322–332  mathnet  mathscinet  zmath  isi
  • Algebra and Discrete Mathematics
    Number of views:
    This page:125
    Full text:39
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020